A study of two variables Legendre polynomials

  • Mumtaz Ahmad Khan Aligarh Muslim University
  • Mukesh Pal Singh Aligarh Muslim University
Palabras clave: two variables legendre polynomials, integral representations, generating functions, recurrence relations


The present paper deals with a study of a two variable polynomial Pn(x) analogues to the Legendre polynomial Pn(x). The paper contains differential recurrence relations, a partial differential equation, double generating functions, double and triple hypergeometric forms, a special property and a bilinear double generating function for the newly defined polynomials Pn,k(x, y).


El artículo aún no registra descargas.
Cómo citar
Khan, M., & Singh, M. (2010). A study of two variables Legendre polynomials. Pro Mathematica, 24(47-48), 201-223. Recuperado a partir de https://revistas.pucp.edu.pe/index.php/promathematica/article/view/10280